# SDR DLM88954570

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, SMOKE APPEARED IN CABIN.  SMOKE DETECTORS LT AND RT WENT OFF.  ACCOMPLISHED CHECKLIST AND SMOKE DISAPPEARED WITH REDUCED POWER.  COULD NOT ISOLATE PROBLEM PACK AND SMOKE REAPPEARED ON FINAL.  PERFORMED SMOKE BURNOUT, REPLACED BOTH PACK COALESCER BAGS, RAN BOTH ENGINES TO T/O POWER WITH PACKS AND NO SMOKE WAS NOTED.
